# SDR 95ZZZX6991

- Difficulty date: October 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32GA
- Make and model: Snias AS350B
- Aircraft serial: 1188
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump Splines
- Part number: 704A34310006
- Condition: Worn
- Location: Hydraulic
- Part time: 495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC PUMP SPLINES WORN ON HYDRAULIC PUMP.
